# SDR R61A201502240117

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 2,758 hours, 1,940 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW WAS ADVISED BY THE F/A`S THAT THEY HEARD THE EMERGENCY TRIPLE CHIME AND WHEN THEY PICKED UP THE PHONE NO ONE WAS THERE. CAPTAIN THEN NOTICED 'STKMIC' MESSAGE. TRIED TO CONTACT ATC, BUT DID NOT GET A RESPONSE. CREW SQUAWKED 7600 AND CONTINUED ONTO DESTINATION AND LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND CAPTAIN`S HANDMIC STUCK IN THE ON POSITION.  MAINTENANCE REMOVED AND PLACED ON MEL IAW AMM.  MAINTENANCE LATER R & R CAPTAIN`S HANDMIC IAW AMM AND OPS CHECKED GOOD.
